A fixed point theorem with application to abstract economy

C. H. Huang, L. J. Chu

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


This paper provides an extension of the classical general equilibrium model to the setting of l.c.-spaces, which are infinite dimensional topological spaces without linear structure. By using a KKM theorem, we establish a general fixed point theorem. As an application, we derive a new existence theorem of equilibria for abstract economies involving We-majorized set-valued mappings.

Original languageEnglish
Pages (from-to)177-184
Number of pages8
JournalJournal of Nonlinear and Convex Analysis
Issue number1
Publication statusPublished - 2016


  • Equilibrium
  • KKM theorem
  • L.C.-space
  • u-majorized mapping

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'A fixed point theorem with application to abstract economy'. Together they form a unique fingerprint.

Cite this